# SDR CKSA98715

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1645-1665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 1645 AND 1665 STRINGER 33R CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW L1011 SRM 51-21-01 & 53-13-00 FIG 801.  FABRICATED REPAIR PIECES IAW SRM 53-13-00 FIG 804.  INSTALLED IAW SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 35986, CPCP TASK NR C53-120-04-03.
